Retractions and Open Mappings between Convex Sets.

Achim Clausing

Mathematische Zeitschrift (1978)

  • Volume: 160, page 263-274
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Clausing, Achim. "Retractions and Open Mappings between Convex Sets.." Mathematische Zeitschrift 160 (1978): 263-274. <http://eudml.org/doc/172681>.

@article{Clausing1978,
author = {Clausing, Achim},
journal = {Mathematische Zeitschrift},
pages = {263-274},
title = {Retractions and Open Mappings between Convex Sets.},
url = {http://eudml.org/doc/172681},
volume = {160},
year = {1978},
}

TY - JOUR
AU - Clausing, Achim
TI - Retractions and Open Mappings between Convex Sets.
JO - Mathematische Zeitschrift
PY - 1978
VL - 160
SP - 263
EP - 274
UR - http://eudml.org/doc/172681
ER -

NotesEmbed ?

top

You must be logged in to post comments.